On norms of trigonometric polynomials on SU (2)

A. Dooley, S. K. Gupta

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

A conjecture about the L 4-norms of trigonometric polynomials on SU(2) is discussed and some partial results are proved.

Original languageEnglish
Pages (from-to)491-505
Number of pages15
JournalPacific Journal of Mathematics
Volume175
Issue number2
Publication statusPublished - Oct 1996

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On norms of trigonometric polynomials on SU (2)'. Together they form a unique fingerprint.

  • Cite this